| Catalog Number |
122128250 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
08/15/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states that the patient bent down while sitting on commode and twisted around to pick up object on floor and felt a pop in her left hip.It was also reported that there was a closed reduction on (b)(6) 2017 which dislocated again.
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.